# SDR DALA2019020100658

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 47,698 hours, 31,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT: CORROSION AT FWD CARGO DOOR CUT OUT THRESHOLD. (MKD). NRC 001-0229:0593-2007/002 00031 REPLACED DOOR JAMB SECTION REF B717 SRM 53-20-15-2R REPAIR 6. (LP #0926097)
